RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kengne, Emmanuel

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:492
Abstract pages:169
Full texts:62

http://www.mathnet.ru/eng/person48887
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/353971

Publications in Math-Net.Ru
1994
1. V. M. Borok, E. Kengne, “Classification of integral boundary value problems in a wide strip”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 5,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:5 (1994), 1–10
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020